Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Feeling Like I have the Flu After Exercising
Feb 12, 2013

I have a question that my doctors can't seem to answer. I've been HIV+ for three years and my counts are all good. My viral load is suppressed and my CD4 is in the 700's. I just started working out and each time I do I feel like I have the flu for about 4-5 days after the workout. I feel feverish but don't have a fever. I also have complete body aches (not like the aches you would have from lifting weights), but feeling exactly like I have the flu. This happens every time I workout.

I'm currently taking Isentress twice a day and Truvada, once a day. Do you have any explanations as to why I would feel this way? Thank you.

Response from Mr. Vergel

You may be experiencing overtraining and/or increased CPK levels that may make you feel "feverish" without a fever. Try to do lighter work outs and space them out until you feel less of this effect.

I take isentress and also have this problem since my CPK runs about 800 (and it increases dramatically if I work out frequently)

These are the problems that high CPK can cause: Risk of elevated CPK

Talk to your doctor about measuring your CPK specially when you feel that way. There is not much we can do except switching from Isentress, but we have no data on what happens to CPK when someone switches away from Isentress to other drugs like boosted Reyataz.

Nelson



Previous
Muscle gain
Next
osteoarthritis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement